×

Les espaces de Finsler et certaines de leurs généralisations. (French) Zbl 0112.14001


PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] H. AKBAR-ZADEH , Sur la réductibilité d’une variété finslérienne (C. R. Acad. Sc., t. 239, 1954 , p. 945-947). MR 16,285e | Zbl 0055.40601 · Zbl 0055.40601
[2] H. AKBAR-ZADEH , Sur les isométries infinitésimales d’une variété finslérienne (Ibid., t. 242, 1956 , p. 608-610). MR 17,659f | Zbl 0070.38703 · Zbl 0070.38703
[3] H. AKBAR-ZADEH , Sur une connexion euclidienne d’espace d’éléments linéaires (Ibid., t. 245, 1957 , p. 26-28). MR 19,880b | Zbl 0078.35602 · Zbl 0078.35602
[4] H. AKBAR-ZADEH , Sur une connexion coaffine d’espace d’éléments linéaires (Ibid., t. 247, 1958 , p. 1707-1710). MR 21 #346 | Zbl 0083.37702 · Zbl 0083.37702
[5] H. AKBAR-ZADEH , Sur les espaces de Finsler isotropes (Ibid., t. 252, 1961 , p. 2061-2063). MR 23 #A3540 | Zbl 0098.13904 · Zbl 0098.13904
[6] H. AKBAR-ZADEH , Transformations infinitésimales conformes des variétés finslériennes compactes (Ibid., t. 252, 1961 , p. 2807-2809). MR 23 #A4110 | Zbl 0098.14001 · Zbl 0098.14001
[7] W. AMBROSE et I. M. SINGER , A theorem on holonomy (Trans. Amer. Math. Soc., t. 75, 1953 , p. 428-443). MR 16,172b | Zbl 0052.18002 · Zbl 0052.18002 · doi:10.2307/1990721
[8] N. BOURBAKI , Topologie générale , Livre III, Hermann, Paris 1955 . · Zbl 0066.35301
[9] É. CARTAN , Les espaces de Finsler , Hermann, Paris, 1934 . Zbl 0008.41805 | JFM 60.0648.04 · Zbl 0008.41805
[10] É. CARTAN , Leçons sur la Géométrie des espaces de Riemann , Gauthier-Villars, Paris, 1951 . MR 13,491e | Zbl 0044.18401 · Zbl 0044.18401
[11] C. CHEVALLEY , Theory of Lie groups , Princeton University Press, 1946 . Zbl 0063.00842 · Zbl 0063.00842
[12] C. EHRESMANN , Les connexions infinitésimales dans un espace fibré différentiable , Coll. de Topologie, Bruxelles, 1950 , p. 29-55. MR 13,159e | Zbl 0054.07201 · Zbl 0054.07201
[13] H. HIRAMATU , Groups of homothetic transformations in a Finsler space (Tensor, t. 3, 1954 , p. 131-143). MR 16,285f | Zbl 0058.15902 · Zbl 0058.15902
[14] B. KOSTANT , Holonomy and the Lie algebra of infinitésimal motions of a Riemann manifold (Trans. Amer. Math. Soc., t. 80, 1955 , p. 528-542). MR 18,930a | Zbl 0066.16001 · Zbl 0066.16001 · doi:10.2307/1993001
[15] A. LICHNEROWICZ , Les espaces variationnels généralisés (Ann. Éc. Norm. sup., 1945 - 1946 , p. 338-384). Numdam | Zbl 0063.03548 · Zbl 0063.03548
[16] A. LICHNEROWICZ , Quelques théorèmes de géométrie différentielle globale (Comm. Math. Helv., t. 22, fasc. 4, 1949 ). MR 10,571e | Zbl 0039.17501 · Zbl 0039.17501 · doi:10.1007/BF02568060
[17] A. LICHNEROWICZ , Théorie globale des connexions et des groupes d’holonomie , Dunod, Paris 1955 . Zbl 0116.39101 · Zbl 0116.39101
[18] A. LICHNEROWICZ , Géométrie des groupes de transformations , Dunod, Paris, 1958 . MR 23 #A1329 | Zbl 0096.16001 · Zbl 0096.16001
[19] F. MAURER-TISON , L’espace fibré des corepères affines et son rôle fondamental en théorie unitaire d’Einstein-Schrödinger (C. R. Acad. Sc., t. 246, 1958 , p. 240). Zbl 0079.38502 · Zbl 0079.38502
[20] A. NIJENHUIS , On the Holonomy groups of linear connections . I. General properties of affine connection (Proc. Kon. Akad. Ams., A, t. 56, 1953 , p. 233-249). MR 16,171c | Zbl 0051.13203 · Zbl 0051.13203
[21] A. NIJENHUIS , A note infinitésimal holonomy groups Nagoya (Math. J., t. 12, 1957 , p. 145-146). Article | MR 21 #1626 | Zbl 0093.35601 · Zbl 0093.35601
[22] H. RUND , The Differential geometry of Finsler spaces , Springer-Verlag, Berlin, 1959 . MR 21 #4462 | Zbl 0087.36604 · Zbl 0087.36604
[23] N. STEENROD , The topology of fibre bundles , Princeton University Press, 1951 . MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
[24] H. C. WANG , On Finsler spaces with completely integrable equations of Killing (J. London Math. Soc., t. 22, 1947 , p. 5-9). MR 9,206h | Zbl 0029.16604 · Zbl 0029.16604 · doi:10.1112/jlms/s1-22.1.5
[25] K. YANO , The theory of Lie derivatives and its applications , North-Holland Publishing Co, Amsterdam. Zbl 0077.15802 · Zbl 0077.15802
[26] K. YANO et S. BOCHNER , Curvature and Betti numbers , Princeton University Press, 1953 . MR 15,989f | Zbl 0051.39402 · Zbl 0051.39402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.